Alert archive / Oklahoma / Frost Advisories in 2005
Frost Advisory 2, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Oct 25, 2005, 3:33 PM CDT for 16 counties in Oklahoma. It took effect at Oct 26, 2005, 12:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2005, 3:33 PM CDT (20:33 UTC)
- In effect from
- Oct 26, 2005, 12:00 AM CDT
- Expired
- Oct 26, 2005, 10:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Tulsa, OK
Counties Cherokee County, OK, Choctaw County, OK, Creek County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1988 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 252033 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 333 PM CDT TUE OCT 25 2005 ...COLD TEMPERATURES WILL AFFECT THE REGION OVERNIGHT... .A COLD AIR MASS IN PLACE ACROSS THE SOUTHERN PLAINS...COMBINED WITH CLEAR SKIES AND LIGHT WINDS...WILL ALLOW TEMPERATURES TO FALL TO NEAR FREEZING AND BELOW ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS EARLY WEDNESDAY MORNING. ARZ001-002-010-011-019-020-OKZ054>058-063-069-260445- /X.NEW.KTSA.FZ.W.0003.051026T0500Z-051026T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-DELAWARE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE... NOWATA...VINITA...MIAMI...JAY...STILWELL 333 PM CDT TUE OCT 25 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY. TEMPERATURES WILL FALL SEVERAL DEGREES BELOW FREEZING AGAIN TONIGHT ACROSS MUCH OF THE AREA. A FREEZE WARNING MEANS THAT A HARD FREEZE...WITH TEMPERATURES FALLING TO 28 DEGREES OR BELOW...IS IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ029-OKZ049-053-059>062-064>068-070>076-260445- /X.NEW.KTSA.FR.Y.0002.051026T0500Z-051026T1500Z/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-ROGERS-MAYES-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 333 PM CDT TUE OCT 25 2005 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY. TEMPERATURES WILL FALL TO NEAR FREEZING AND BELOW OVERNIGHT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
2 follow-up statements
000 WWUS74 KTSA 260148 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 848 PM CDT TUE OCT 25 2005 .HIGH PRESSURE WILL CONTINUE TO BRING CLEAR AND CHILLY WEATHER TO THE AREA TONIGHT AND EARLY TOMORROW MORNING. ARZ001-002-010-011-019-020-OKZ054>058-063-069-261000- /X.CON.KTSA.FZ.W.0003.051026T0500Z-051026T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-DELAWARE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE... NOWATA...VINITA...MIAMI...JAY...STILWELL 848 PM CDT TUE OCT 25 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY... TEMPERATURES NEAR THE KANSAS BORDER AND IN NORTHWEST ARKANSAS WILL FALL BELOW FREEZING AGAIN TONIGHT. A LOW TEMPERATURE OF 28 DEGREES OR BELOW WILL BE POSSIBLE IN THE VALLEYS OF THE WARNED AREA. TEMPERATURES OF THIS MAGNITUDE COULD KILL PLANTS IF THEY ARE LEFT OUT OR UNCOVERED. $$ ARZ029-OKZ049-053-059>062-064>068-070>076-261000- /X.CON.KTSA.FR.Y.0002.051026T0500Z-051026T1500Z/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-ROGERS-MAYES-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 848 PM CDT TUE OCT 25 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY... TEMPERATURES ACROSS MUCH OF EASTERN OKAHOMA AND WEST CENTRAL ARKANSAS WILL DROP TO NEAR OR SLIGHTLY BELOW FREEZING TONIGHT. THIS WILL CAUSE FROST TO FORM. THE FROST MAY DAMAGE TENDER VEGETATION THAT IS LEFT UNCOVERED OR LEFT OUTSIDE. $$
000 WWUS74 KTSA 260855 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 355 AM CDT WED OCT 26 2005 ARZ001-002-010-011-019-020-OKZ054>058-063-069-261500- /X.CON.KTSA.FZ.W.0003.000000T0000Z-051026T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-DELAWARE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE... NOWATA...VINITA...MIAMI...JAY...STILWELL 355 AM CDT WED OCT 26 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM THIS MORNING FOR EXTREME NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. TEMPERATURES HAVE FALLEN BELOW FREEZING IN LOW LYING AREAS AND WILL REMAIN BELOW FREEZING UNTIL AROUND 9 AM. $$ ARZ029-OKZ049-053-059>062-064>068-070>076-261500- /X.CON.KTSA.FR.Y.0002.000000T0000Z-051026T1500Z/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-ROGERS-MAYES-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 355 AM CDT WED OCT 26 2005 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM THIS MORNING FOR MUCH OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. TEMPERATURES HAVE FALLEN TO NEAR OR BELOW FREEZING IN LOW LYING AREAS. FROST WILL BE WIDESPREAD IN THESE AREAS THROUGH ABOUT 9 AM. OVER HIGHER ELEVATIONS AND IN URBAN AREAS...FROST WILL BE MORE PATCHY AS TEMPERATUERS REMAIN A FEW DEGREES ABOVE FREEZING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Oct 25, 2:40 PM CDT, 53 minutes earlier.
Area forecast discussion, Oct 25, 2:40 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
240 PM CDT TUE OCT 25 2005
.DISCUSSION...
ANOTHER ROUND OF FREEZING TEMPERATURES WILL OCCUR ACROSS EASTERN
OKLAHOMA AND WESTERN ARKANSAS TONIGHT. WILL BE GOING WELL BELOW MOS
NUMBERS IN MOST PLACES AS IT/S POOR PERFORMANCE OF LAST NIGHT LOOKS TO
CONTINUE TONIGHT. WILL ISSUE A FREEZE WARNING FOR OUR NORTHERN AND
EASTERN COUNTIES AND A FROST ADVISORY EVERYWHERE ELSE. COLD AIR WILL
MODERATE SOMEWHAT OVER THE NEXT SEVERAL DAYS.
AN UPPER RIDGE WILL REMAIN IN PLACE ACROSS THE SOUTHERN PLAINS INTO
THE UPCOMING WEEKEND. AS A RESULT IT WILL REMAIN MOSTLY CLEAR WITH WARM
SEASONABLE DAYS AND WARMER THAN AVERAGE TEMPERATURES OVERNIGHT. BY
LATE SUNDAY...A BROAD UPPER TROUGH IS EXPECTED TO MOVE OUT INTO THE
PLAINS...PUSHING A COLD FRONT THROUGH THE REGION. WE WILL HAVE A
SLIGHT CHANCE FOR PRECIPITATION IN ASSOCIATION WITH THIS SYSTEM.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 33 67 45 70 / 0 0 0 0
FSM 36 66 41 68 / 0 0 0 0
MLC 33 69 41 70 / 0 0 0 0
BVO 27 66 35 68 / 0 0 0 0
FYV 30 64 38 67 / 0 0 0 0
BYV 30 62 39 65 / 0 0 0 0
MKO 32 64 41 69 / 0 0 0 0
MIO 30 64 39 69 / 0 0 0 0
F10 33 66 41 68 / 0 0 0 0
HHW 34 70 44 70 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM MIDNIGHT WEDNESDAY TO 10 AM WEDNESDAY FOR
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ063-OKZ069.
FROST ADVISORY FROM MIDNIGHT WEDNESDAY TO 10 AM WEDNESDAY FOR
OKZ049-OKZ053-OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...FREEZE WARNING FROM MIDNIGHT WEDNESDAY TO 10 AM WEDNESDAY FOR
ARZ001-ARZ002-ARZ010-ARZ011-ARZ019-ARZ020.
FROST ADVISORY FROM MIDNIGHT WEDNESDAY TO 10 AM WEDNESDAY FOR
ARZ029.
&&
SHORT TERM FORECASTER ID= 17
LONG TERM FORECASTER ID= 6Hazardous weather outlook, Oct 25, 12:55 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1255 PM CDT TUE OCT 25 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1255 PM CDT TUE OCT 25 2005 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANOTHER FREEZE LIKELY TONIGHT...ESPECIALLY ACROSS AREAS OF NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA. DISCUSSION... MORNING LOW TEMPERATURES RANGED FROM THE MIDDLE 20S TO LOWER 30S...RESULTING IN THE FIRST WIDESPREAD FREEZE OF THE SEASON. WITH THE SURFACE RIDGE REMAINING OVER EASTERN PARTS OF THE AREA...LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO QUICKLY FALL AGAIN TONIGHT. WHILE TEMPERATURES ARE NOT EXPECTED TO BE QUITE AS CHILLY AS THIS MORNING...MUCH OF NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA SHOULD EXPERIENCE A FEW HOURS OF SUB-FREEZING TEMPERATURES TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY INTO MONDAY AS A COLD FRONT AND ITS ASSOCIATED UPPER LEVEL SYSTEM SWEEP ACROSS THE SOUTHERN PLAINS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 3:33 PM CDT | Freeze Warning | TSA | Adair, Craig, Delaware, Nowata, Ottawa, Washington | 18 hr |
Nearby
Frost Advisories in Oklahoma, 2005Frost Advisories in Arkansas, 2005Every frost advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.